# SDR LR7A2021090902959

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,485 hours, 19,645 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: 827414
- Condition: Fluctuates
- Location: Nr 4 Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING SCHEDULED FLIGHT #4 RPM FLUX OUT OF LIMITS, ENGINE SHUTDOWN, EMERGENCY DECLARED / REMOVED AND REPLACED #4 VALVE HOUSING / LOG PAGE #45997
